Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 67, Number 222

All articles in this issue are freely accessible.

Implicit-explicit multistep finite element methods for nonlinear parabolic problems
Georgios Akrivis, Michel Crouzeix and Charalambos Makridakis.
Math. Comp. 67 (1998), 457-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458216
A space-time finite element method for the nonlinear Schrödinger equation: the discontinuous Galerkin method
Ohannes Karakashian and Charalambos Makridakis.
Math. Comp. 67 (1998), 479-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459390
Multilevel additive Schwarz method for the $h$-$p$ version of the Galerkin boundary element method
Norbert Heuer, Ernst P. Stephan and Thanh Tran.
Math. Comp. 67 (1998), 501-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451325
Global and superlinear convergence of the smoothing Newton method and its application to general box constrained variational inequalities
X. Chen, L. Qi and D. Sun.
Math. Comp. 67 (1998), 519-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458218
Derivative superconvergent points in finite element solutions of Poisson’s equation for the serendipity and intermediate families - a theoretical justification
Zhimin Zhang.
Math. Comp. 67 (1998), 541-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459393
A convergence theorem for the fast multipole method for 2 dimensional scattering problems
Christophe Labreuche.
Math. Comp. 67 (1998), 553-591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458223
Convergence of a random walk method for a partial differential equation
Weidong Lu.
Math. Comp. 67 (1998), 593-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443122
On the non-existence of $𝜀$-uniform finite difference methods on uniform meshes for semilinear two-point boundary value problems
Paul A. Farrell, John J. H. Miller, Eugene O’Riordan and Grigorii I. Shishkin.
Math. Comp. 67 (1998), 603-617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451321
Numerical conformal mapping based on the generalised conjugation operator
Bao Cheng Li and Stavros Syngellakis.
Math. Comp. 67 (1998), 619-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1464146
Numerical evaluation of a symmetric potential function
Lori A. Carmack.
Math. Comp. 67 (1998), 641-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459384
Approximation properties of multivariate wavelets
Rong-Qing Jia.
Math. Comp. 67 (1998), 647-665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451324
Multigrid and multilevel methods for nonconforming $Q_{1}$ elements
Zhangxin Chen and Peter Oswald.
Math. Comp. 67 (1998), 667-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451319
The $d_{2}$-transformation for infinite double series and the $D_{2}$-transformation for infinite double integrals
Chen Greif and David Levin.
Math. Comp. 67 (1998), 695-714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1464144
Power series with restricted coefficients and a root on a given ray
Franck Beaucoup, Peter Borwein, David W. Boyd and Christopher Pinner.
Math. Comp. 67 (1998), 715-736
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1468939
Classification of integral lattices with large class number
Rudolf Scharlau and Boris Hemkemeier.
Math. Comp. 67 (1998), 737-749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458224
The number of lattice points in alcoves and the exponents of the finite Weyl groups
Ruedi Suter.
Math. Comp. 67 (1998), 751-758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443124
Exceptional units in a family of quartic number fields
G. Niklasch and N. P. Smart.
Math. Comp. 67 (1998), 759-772
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1464147
Computing ray class groups, conductors and discriminants
H. Cohen, F. Diaz y Diaz and M. Olivier.
Math. Comp. 67 (1998), 773-795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443117
A constructive theory of triple and quintuple product identities of the second degree
Richard Blecksmith, John Brillhart and Irving Gerst.
Math. Comp. 67 (1998), 797-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458217
Orbits of algebraic numbers with low heights
Gregory P. Dresden.
Math. Comp. 67 (1998), 815-820
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468942
Diameters of complete sets of conjugate algebraic integers of small degree
Michel Grandcolas.
Math. Comp. 67 (1998), 821-831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451322
Solving constrained Pell equations
Kiran S. Kedlaya.
Math. Comp. 67 (1998), 833-842
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443123
Wilson quotients for composite moduli
Takashi Agoh, Karl Dilcher and Ladislav Skula.
Math. Comp. 67 (1998), 843-861
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1464140
Checking the odd Goldbach conjecture up to $10^{20}$
Yannick Saouter.
Math. Comp. 67 (1998), 863-866
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451327

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Primal-dual interior-point methods, by Stephen J. Wright.
Reviewer: Michael J. Todd
Math. Comp. 67 (1998), 867-875
Review information
Full-text PDF Free Access
Computational mathematics in engineering and applied science: ODEs, DAEs, and PDEs, by William E. Schiesser.
Reviewer: Zhimin Zhang
Math. Comp. 67 (1998), 867-875
Review information
Full-text PDF Free Access
Special functions: An introduction to the classical functions of mathematical physics, by Nico M. Temme.
Reviewer: Jet Wimp
Math. Comp. 67 (1998), 867-875
Review information
Full-text PDF Free Access
Tables addenda for Laplace transforms, by R. G. Buschman.
Reviewer: Nico M. Temme
Math. Comp. 67 (1998), 867-875
Review information
Full-text PDF Free Access